Journal article icon

Journal article

Numerical block diagonalization of matrix *−algebras with application to semidefinite programming

Actions


Access Document


Publisher copy:
10.1007/s10107-011-0461-3

Authors


Journal:
Mathematical Programming B
Volume:
129
Issue:
1
Pages:
91-111
Publication date:
2011-01-01
DOI:
URN:
uuid:e0e40a13-910c-4e6f-b1ed-46985a4885f0
Local pid:
cs:7257

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP